MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. CONFORMABLE GORE TAGTHORACIC ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. CONFORMABLE GORE TAGTHORACIC ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number TGU313115
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 08/05/2020
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2016, this patient underwent endovascular treatment for a type b dissection and was implanted with gore® tag® conformable thoracic stent graft in zone 3 of the thoracic aorta.The patient tolerated the procedure.On (b)(6) 2020, this patient underwent endovascular treatment for a zone one thoracic aortic arch dissection which had continued to degenerate and form a false lumen aneurysm.A frozen elephant trunk and a gore® tag® conformable thoracic stent graft were implanted and a open hybrid arch repair was performed.The patient tolerated the procedure.
 
Additional Manufacturer Narrative
H6: code 213- a review of the manufacturing records for the device(s) verified that the lot(s) met all pre-release specifications.H6: code 18: the gore® tag® conformable thoracic stent graft provides endovascular repair of the descending thoracic aorta (dta).

Brand Name
CONFORMABLE GORE TAGTHORACIC ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
MDR Report Key10371087
Report Number2017233-2020-01087
Device Sequence Number1712627
Product Code MIH
UDI-Device Identifier00733132617814
UDI-Public00733132617814
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
P040043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/01/2018
Device Model NumberTGU313115
Device Catalogue NumberTGU313115
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/05/2020
Supplement Date Received by Manufacturer08/05/2020
Initial Report FDA Received Date08/05/2020
Supplement Report FDA Received Date08/07/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;
Patient Age55 YR